# SDR DALA2014111206090

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SPLICE Y1162 AT FRAME 67 + 17" UPPER POSITION INBD SIDE CORRODED.  REPAIRED IAW SRM 51-72-11 AND DWG D53472780.
